# SDR USAA2012050300024

- Difficulty date: April 18, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834L69
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON FLOORBEAM STABILIZING STRAP AT BS 312, RBL 31.  REPLACED FLOORBEAM STABILIZING STRAP AT BS 312, RBL 31 IAW B737 SRM 51-40-02-0G, FIG 12.
